Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Galois coverings and endomorphisms of projective varieties

Title data

Aprodu, Marian ; Kebekus, Stefan ; Peternell, Thomas:
Galois coverings and endomorphisms of projective varieties.
In: Mathematische Zeitschrift. Vol. 260 (October 2008) Issue 2 . - pp. 431-449.
ISSN 1432-1823
DOI: https://doi.org/10.1007/s00209-007-0282-5

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2020 07:55
Last Modified: 10 Nov 2020 07:55
URI: https://eref.uni-bayreuth.de/id/eprint/59448